# SDR USAA2014093000005

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 59,354 hours, 21,751 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P207000301
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT SWIVEL JUMP SEAT FLASHLIGHT INOPERATIVE.  INSTALLED NEW AFT FLIGHT ATTENDANT SWIVEL JUMP SEAT FLASHLIGHT BATTERY.
